# SDR IPXA2016030500369

- Difficulty date: February 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1253
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L3 DOOR FORWARD FRAME WEB CRACKED AT LIGHTNING HOLE.  REPAIRED L3 DOOR JAMB WEB BS 1250-1256, LBL 107, Z=-15 IAW EA 011-5310-01-A6096, REV IR AND EO MD11-5310-60127-A.
